Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
Taking the tryptophan will not harm you. It is an essential amino acid, and is available in many foods.
Read this article:
I checked the drugs interactions. Even if you take tryptophan supplements AND melatonin supplements together, you will not suffer any side effects or interactions whatsoever.
Because you live in the land of the midnight sun, you might consider getting a light therapy lamp (SAD lamp).
To give you an idea of the great variety, look at this UK site.
Light therapy might prove very helpful to you. Speak to your physician.
Or take a look at this book on the subject:
Your English is great, by the way.
If you need more assistance, please do not hesitate to get back to me.
Elliott Sewell, LPCC, NCC, CCMHC
Thank you for your answer. That helps me. I have already an light terapi lamp, that I use from almost september to spring. I think it is a help. I take a session for half hour in the morning and fifteen minuttes in the afternoon. Its blue light. Too much? Can I take more?